My husband is suffering fron Abdominal epilepsy. In last 3 years he has fainted 4 times following a stomach ache. All the instances were supposedly after he had consumed stale food. He has no convulsions, only he loses conciousness for a minute or so. He can feel it coming. Though his MRI was normal, EEG showed something of epilepsy. He was prescribed Frisium , one tab daily by a neurologist who claimed that a dose of Encorate, 2 tabs twice daily was very harmful as was prescribed by another neurologist.
My Husband got confused and is not taking any medication.
Please tell something about this disease. Should there be any medication taken or taking care of stomach and diet is sufficient?
Sorry to hear about your husband. Assuming that the diagnosis is correct, the actual epileptic disease that you are telling me that your husband has does not fit the title of abdominal epilepsy. Abdominal epilepsy is where the external abdominal muscle twitch uncontrollable. What you are describing is a condition where the aura of the seizure event involves abdominal pain and vomiting and then your husband loses consciousness. This is really complex-partial epilepsy. I am not familiar with the medications that were given to your husband for epilepsy. I think that you probably would be best served by going to a neurologist who is familiar with epilepsy and can review the EEG. I hope that everything works out.
CCF Neuro[P] MD
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.